# SDR SWIA201025686

- Difficulty date: December 29, 2010
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 19,013 hours, 15,377 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 BULKHEAD HAS CRACKS AT THE PARKING BRAKE FEED-THROUGH LOCATION.  (C-CHECK)  REPAIRED PER REO.
